# SDR MTNA05041100005

- Difficulty date: May 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N921FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0021
- Aircraft time: 11,523 hours, 14,668 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FLIGHT 8115 BQN-PLS THE PILOT REPORTED A FIRE WARNING INDICATION (LIGHT & HORN).  THE PILOT EXECUTED AN AIR TURNBACK TO BQN.  THE PILOT DID NOT REPORT ANY VISUAL INDICATION OF SMOKE OR FIRE.  THE FLIGHT LANDED WITHOUT INCIDENT.  AFTER TROUBLESHOOTING THE SYSTEM THE MECHANIC FOUND A BENT PIN ON THE FIRE LOOP CONNECTOR AT THE FIREWALL SECTION.  THE FIRE LOOP (P/N 244-18922) WAS REPLACED.
